advertisement
Question
Posted by: anon | 2013/02/01

Nose Bleeds

Hi
I have had 5 minor nosebleeds (stopped within 5 minutes) in 4 days. When does one start considering going to see a doctor about this.
Last time I had a nose bleed was about 15 years ago.

II am on acnetane - could this be the cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

The nosebleeds can merely be due to a very superficial artery that can be cauterised to clear your nosebleeds. You will therefore, have to consult your doctor for an examination. He will also have to investigate underlying conditions, like hypertension, a bleeding tendancy or a lowered platelet count. Acnetane can cause thrombocytopenia, which can lead to nosebleeds.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement